Whats up guys,
First post here and wanted to get some feedback on my current restart attempt. Any questions, constructive comments, etc. are appreciated.
Let me give a little background, I’ve been on doc monitored trt for a little over 3 years (75 mg test cyp Sun/Thurs). I’m 33 yrs old.
I’ve had issues with back and chest acne while on. I’ve done cycles of accutane twice before since I was in my early 20’s. This past year the cystic acne on my back and chest was getting so bad and scarring was becoming a serious issue.
My derm was aware of my TRT treatment, protocol, bloods, etc. and agreed that accutane was the route to go. We started low, 40 mg’s weekly, no luck. 40 mg’s daily, no real response. Bumped it up in a tiered fashion and got all the way up to 120 mg daily. (My bloods were coming back fine, no side effects other than additional purging and dry lips.)
As we we’re nearing the end of final total cumulative dose, there still wasn’t the same response we’d seen from my accutane treatments in the past. I also wasn’t responding in a way that was typical for patients they’d seen at that dose.
In agreement with my derm and trt doc, we decided to stop TRT for awhile, see how my body responded, continue low dose accutane, then bump the accutane dosage up after giving my body a break.
Since stopping TRT and beginning restart protocol my cystic acne has cleared considerably.
Heres a breakdown of the restart attempt so far:
My TRT doc recommended I just stop test and see what happened. I’ve crashed before and it wasn’t something I could sustain. Here’s how the protocol has gone down in absence of my TRT doc:
*When the decision was made to stop I switched to test prop, allowing cyp ester to clear, cleaving period would be shorter with prop.
*The last two weeks of injecting test prop, I incorporated 250 mcg EOD of HCG.
After prop ester cleared:
weeks 1-4: continued HCG: 250 mcg EOD, Arimidex .25 mg weekly
weeks 5 - currently week 7): 10 mg Nolva ED, Arimidex .25 mg weekly
Blood work was taken week 6 just got the results. Attached: